# SDR AALA991222

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: H141016
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2213 - AFTER TAKEOFF ORD-DFW, NOSE GEAR WARNING LIGHT ILLUMINATED INTERMITTENTLY AND THEN WENT OUT IN CRUISE.  CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK SENSOR.  CYCLED NOSE LANDING GEAR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
